# SDR ASAA2014081508962

- Difficulty date: August 15, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69169707
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE IS CRACKED AT STA 348.2, STR 15L.  ACFT GROUNDED. R & R INTERCOSTAL ATTACH ANGLE CLIP AT STA 348.2, STR 15L IAW SRM 51-40-02-0G-0.
